MathSciNet Relay Station
MathSciNet bibliographic data
MR3063884 39B82 (39B62)
Brzdȩk, Janusz Stability of the equation of the $p$-Wright affine functions. Aequationes Math. 85 (2013), no. 3, 497–503.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement